# SDR FDEA202205241278

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242HF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT STA.815 RBL11 IS CORRODED.  AND DAMAGED. FABRICATED NEW MAIN DECK FLOOR BOARD PANEL PER FEDEX DRWG SRZ-25-05 ADA8344.
